# SDR UALA2013042502880

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,392 hours, 14,109 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037701
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1K LOWER EMERGENCY LIGHT LENS IS DAMAGED.  REPLACED LENS.
